# SDR SWIA202162517

- Difficulty date: October 6, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLEAT LOCATED AT FS1015, STGR18L IS CRACKED    (C-CHECK RO 11/10/2021)   REMOVED AND REPLACED STGR CLEAT AT FS1015 STGR18L REF CRJ700 SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01 DWG MM670-36022 REV-C. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
